Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 229, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 12:30 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2016, 12:30 PM CDT (17:30 UTC)
- Expired
- Aug 10, 2016, 1:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 12:40 PM CDT | HAIL 1 | 7 Ne Forbes, ND | ONGOING AT THE TIME OF CALL. |
| Aug 10, 12:54 PM CDT | HAIL 0.88 | 1 W Ellendale, ND | ONGOING AT THE TIME OF CALL. |
| Aug 10, 1:00 PM CDT | HAIL 1.5 | Ellendale, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 5.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.7
The text
As transmitted.
454
WUUS53 KBIS 101730
SVRBIS
NDC021-045-101830-
/O.NEW.KBIS.SV.W.0229.160810T1730Z-160810T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1230 PM CDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 130 PM CDT
* AT 1228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH
OF FORBES...OR 10 MILES NORTHWEST OF ELLENDALE...MOVING NORTHEAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...VERONA...FULLERTON...FORBES...
LUDDEN...MONANGO...GUELPH...MERRICOURT AND GLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. THIS RAINFALL IS IN ADDITION TO HEAVY RAINFALL OF 2
TO 4 INCHES RECEIVED FROM THUNDERSTORMS TUESDAY NIGHT INTO THIS
MORNING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 9801 4594 9901 4628 9889 4642 9804
TIME...MOT...LOC 1728Z 230DEG 37KT 4607 9873
HAIL...1.25IN
WIND...60MPH
$$
VINING3 follow-up statements
348
WWUS53 KBIS 101750
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1250 PM CDT WED AUG 10 2016
NDC021-045-101830-
/O.CON.KBIS.SV.W.0229.000000T0000Z-160810T1830Z/
DICKEY ND-LAMOURE ND-
1250 PM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR DICKEY AND SOUTHEASTERN LAMOURE COUNTIES...
AT 1248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF ELLENDALE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. HAIL THE SIZE
OF A QUARTER WAS RECEIVED NORTHEAST OF FORBES FROM THIS
STORM.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...VERONA...FULLERTON...FORBES...LUDDEN...
MONANGO...GUELPH...MERRICOURT AND GLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 9801 4594 9901 4628 9889 4642 9804
TIME...MOT...LOC 1748Z 241DEG 19KT 4606 9863
HAIL...1.25IN
WIND...60MPH
$$
VINING846
WWUS53 KBIS 101813
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
113 PM CDT WED AUG 10 2016
NDC021-045-101830-
/O.CON.KBIS.SV.W.0229.000000T0000Z-160810T1830Z/
DICKEY ND-LAMOURE ND-
113 PM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR DICKEY AND SOUTHEASTERN LAMOURE COUNTIES...
AT 112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
FULLERTON...OR 7 MILES NORTHEAST OF ELLENDALE...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...VERONA...FULLERTON...LUDDEN...
MONANGO...GUELPH AND GLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...OVER AREAS THAT
RECEIVED 2 TO 4 INCHES OF RAIN FROM TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4594 9801 4594 9877 4631 9872 4642 9804
TIME...MOT...LOC 1812Z 251DEG 24KT 4607 9842
HAIL...1.00IN
WIND...60MPH
$$
VINING517
WWUS53 KBIS 101831
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
131 PM CDT WED AUG 10 2016
NDC021-045-101840-
/O.EXP.KBIS.SV.W.0229.000000T0000Z-160810T1830Z/
DICKEY ND-LAMOURE ND-
131 PM CDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR DICKEY AND SOUTHEASTERN
LAMOURE COUNTIES HAS EXPIRED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4594 9801 4594 9877 4631 9872 4642 9804
TIME...MOT...LOC 1829Z 230DEG 37KT 4607 9842
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:06 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 10, 10:06 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1006 AM CDT WED AUG 10 2016 .UPDATE... Issued at 1006 AM CDT Wed Aug 10 2016 Continue to see some showers and a few isolated lightning strikes, mainly across the eastern portion of our area. Only made some minor adjustments to ongoing forecast. The latest SPC day 1 outlook also nudged the slight risk area a bit southward, mainly covering points east and south of Bismarck. UPDATE Issued at 536 AM CDT Wed Aug 10 2016 Convection is trending down across western and central North Dakota. Expect showers and thunderstorms to continue to diminish through the morning . && .SHORT TERM...(Today and tonight) Issued at 303 AM CDT Wed Aug 10 2016 An MCS is pushing east along the ND SD border into Minnesota early this morning with some convection remaining over western and much of south central and southeastern North Dakota. While the severe thunderstorm watch continues through 6 AM CDT, do not anticipate storms becoming severe in our area for the remainder of the morning. With that said will allow the watch to expire at 6 AM with storms still ongoing. Another round of severe weather is expected later this afternoon and tonight. A warm front already in place will remain roughly across the ND SD border through the day Wednesday. As the center of low pressure moves west to east along the front more storms are expected to initiate late Wednesday afternoon and night from Bismarck through the James River Valley. The moisture rich southerly flow riding north of the warm front will allow for heavy rainfall with any storms that do develop along with the threat of hail and damaging winds. Ample low level shear near the warm front will also provide an increased risk for tornadoes. While the ingredients will be present for severe weather Wednesday late afternoon and night, how long convection and cloud cover persists from this morning's storms will play a role in severe chances later. Lingering cloud cover in the James River Valley and even lingering showers will inhibit surface heating and lessen the chances for surface based storms. With that said elevated severe storms will still be possible. Taking this into account and the recent trends of models pushing the threat gradually further east, it appears at this time the biggest threat for severe weather will be in southeastern North Dakota close to the South Dakota border. .LONG TERM...(Thursday through Tuesday) Issued at 303 AM CDT Wed Aug 10 2016 Severe weather threat will diminish by 06z Thursday with the upper low slowly shifting across southern Saskatchewan and into southern Manitoba Thursday and Friday. A compensatory northwest flow of drier air will take control, however, a couple of weak shortwaves embedded within the northwest flow may develop a shower or two. Northwest flow transitions to broad ridging over the weekend for a dry period. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1006 AM CDT Wed Aug 10 2016 Thunderstorms have diminished and all sites should remain VFR through the day. KJMS was briefly down to MVFR ceilings with showers and a VCTS, but has since improved. Best chance for development of additional thunderstorms later today will be across the southeast, including KJMS. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JNS SHORT TERM...MM LONG TERM...MM AVIATION...JNS
Hazardous weather outlook, Aug 10, 3:41 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 341 AM CDT WED AUG 10 2016 NDZ001>005-009>013-017>022-031>033-040>044-110845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- 341 AM CDT WED AUG 10 2016 /241 AM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY. SOME STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU CAN ALSO POST THEM VIA FACEBOOK AND TWITTER. NDZ023-025-034>037-045>048-050-051-110845- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 341 AM CDT WED AUG 10 2016 /241 AM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THROUGH THE MORNING WITH ANOTHER ROUND OF POTENTIALLY SEVERE THUNDERSTORMS LATE IN THE AFTERNOON AND NIGHT. SOME STORMS MAY CONTAIN LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU CAN ALSO POST THEM VIA FACEBOOK AND TWITTER. MM
In the hours before
Local storm report, Aug 10, 10:38 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1038 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN FORBES 45.94N 98.78W
08/10/2016 M2.95 INCH DICKEY ND PUBLIC
24 HOUR ARB REPORT
&&
KROLAKLocal storm report, Aug 10, 10:43 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1043 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN ASHLEY 46.03N 99.37W
08/10/2016 M1.61 INCH MCINTOSH ND PUBLIC
24 HOUR ARB REPORT
&&
KROLAKLocal storm report, Aug 10, 10:47 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1047 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 5 N NORTH LEMMON 46.02N 102.16W
08/10/2016 M2.40 INCH ADAMS ND PUBLIC
24 HOUR ARB REPORT
&&
KROLAKLocal storm report, Aug 10, 10:49 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 3 W CENTER 47.12N 101.36W
08/10/2016 M1.25 INCH OLIVER ND PUBLIC
24 HOUR ARB REPORT
&&
KROLAKLocal storm report, Aug 10, 10:54 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG STRASBURG 46.13N 100.16W
08/10/2016 EMMONS ND LAW ENFORCEMENT
EMMONS COUNTY DEPUTY REPORTED 1 STORAGE BUILDING
DESTROYED AND 2 OTHERS HEAVILY DAMAGED. FALLEN TREE
DAMAGED A STRONG HARDWARE STORE AWNING. SEVERAL SNAPPED
TREE LIMBS RANGING FROM 4 TO 6 INCH DIAMETER. SEVERAL
UPROOTED TREES.
&&
KROLAKLocal storm report, Aug 10, 11:03 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1103 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG STRASBURG 46.13N 100.16W
08/10/2016 EMMONS ND LAW ENFORCEMENT
EMMONS COUNTY DEPUTY REPORTED 1 STORAGE BUILDING
DESTROYED AND 2 OTHERS HEAVILY DAMAGED. FALLEN TREE
DAMAGED A STRONG HARDWARE STORE AWNING. SEVERAL SNAPPED
TREE LIMBS RANGING FROM 12 TO 14 INCH DIAMETER. SEVERAL
UPROOTED TREES.
&&
CORRECTED EVENT TIME...REMARKS
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:16 PM CDT | Special Weather Statement | BIS | Bowman, Slope | 44 min |
| Aug 9, 7:36 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 54 min |
| Aug 9, 8:46 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 59 min |
| Aug 9, 9:18 PM CDT | Special Weather Statement | BIS | Emmons | 27 min |
| Aug 9, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 66 min |
| Aug 9, 10:02 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 58 min |
| Aug 9, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 49 min |
| Aug 9, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 35 min |
| Aug 9, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 62 min |
| Aug 9, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more | 62 min |
| Aug 10, 12:42 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Aug 10, 1:37 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 53 min |
| Aug 10, 2:15 AM CDT | Areal Flood Advisory | BIS | Dickey, Emmons, McIntosh | 6 hr |
| Aug 10, 4:13 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 62 min |
| Aug 10, 10:44 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, McIntosh | 46 min |
| Aug 10, 11:30 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 60 min |
| Aug 10, 11:40 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 65 min |
| Aug 10, 11:53 AM CDT | Flash Flood Warning | BIS | Dickey, McIntosh | 6 hr |
| Aug 10, 1:37 PM CDT | Special Weather Statement | BIS | Dickey | 23 min |
| Aug 10, 4:11 PM CDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Aug 10, 4:14 PM CDT | Flash Flood Warning | BIS | Dickey | 8 hr |
| Aug 10, 4:25 PM CDT | Special Weather Statement | BIS | McKenzie | 35 min |
| Aug 10, 4:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 67 min |
| Aug 10, 5:26 PM CDT | Flash Flood Warning | BIS | McKenzie | 6 hr |
| Aug 10, 5:43 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 62 min |
| Aug 10, 5:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 60 min |
| Aug 10, 6:42 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 63 min |
| Aug 10, 6:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 60 min |
| Aug 10, 6:52 PM CDT | Tornado Warning | BIS | Dunn, Stark | 23 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.